# SDR UPS06446626

- Difficulty date: March 10, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65B1013517
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LHW NR 6 VC FLAP O/B ARM O/B RIB O/B SIDE CTR VERTICAL STIFFENER FASTENER HOLES CRACKED AT HOLES 1100, CRACK LENGTH 1.9".  LHW NR 6 VC FLAP O/B ARM O/B RIB O/B SIDE CTR STIFFENER REPAIRED AS PER HX RS NR R57-41-35411 PERFORM DVI AT THE AFFECTED AREAS AT EARLIER OF C CHK OR 3 MONTHS INTERNALS FOR SIGNS OF ADDITIONAL CRACK/CORROSION LOOSE OR MISSING FASTENERS OR DEGRADATION OF SUBJECT REPAIR INTEGRITY.  UPS EO NR B747-5740-24046-A ISSUED FOR REPEAT INSP.
